# SDR CALA2022092602490

- Difficulty date: September 23, 2022
- Submitted: September 26, 2022
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757
- Aircraft serial: 27294
- Aircraft time: 101,930 hours, 24,243 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 146N559046
- Condition: Corroded
- Location: Sta1380-1400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0577) MAIN CABIN R/H SIDE CREASE BEAM WEB IS CORRODED ON THE UPPER SURFACE BETWEEN STA 1380 & 1400, TRANSCRIBED FROM HAECO GSO N/R 9288533
